# SDR SWAA2022012489541

- Difficulty date: June 5, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N7751E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 39,159 hours, 19,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT B.S. 277-294; R.B.L 2 W.L. 208.1 / REMOVED & REPLACED INTERCOSTAL AT BS 277-294 RBL 2 WL 208.1 PER SRM 51-40-02-0G-0
